# SDR AALA20120929003

- Difficulty date: September 11, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 35,604 hours, 14,763 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SCRATCHES AND GOUGES IN FORWARD CARGO DOOR.  REPLACED FORWARD CARGO DOOR OUTER SKIN PER ESO 60654.
